Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on module homotopy and chain homotopy


Authors: Keith Hardie and Peter Hilton
Journal: Proc. Amer. Math. Soc. 95 (1985), 662-664
MSC: Primary 18G35; Secondary 18E10, 55U15, 55U35
MathSciNet review: 810182
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Eckmann-Hilton (injective) homotopy category of modules over a ring $ \Lambda $ is equivalent to a certain full subcategory of the cochain homotopy category of cochain complexes of modules over $ \Lambda $.


References [Enhancements On Off] (What's this?)

  • [1] Beno Eckmann, Homotopie et dualité, Colloque de topologie algébrique, Louvain, 1956, Georges Thone, Liège; Masson & Cie, Paris, 1957, pp. 41–53 (French). MR 0088726 (19,570c)
  • [2] P. J. Hilton, Homotopy theory of modules and duality, Symposium internacional de topología algebraica International symposium on algebraic topology, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958, pp. 273–281. MR 0098126 (20 #4588)
  • [3] Peter Hilton, Homotopy theory and duality, Gordon and Breach Science Publishers, New York-London-Paris, 1965. MR 0198466 (33 #6624)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18G35, 18E10, 55U15, 55U35

Retrieve articles in all journals with MSC: 18G35, 18E10, 55U15, 55U35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0810182-7
PII: S 0002-9939(1985)0810182-7
Keywords: Chain homotopy, injective homotopy, projective homotopy, homotopy of modules, injective resolution, projective resolution, abstract homotopy, abelian category
Article copyright: © Copyright 1985 American Mathematical Society